MathSciNet Relay Station
MathSciNet bibliographic data
MR512484 58F11 (65C10)
Li, Tien Yien; Yorke, James A. Ergodic maps on $[0,\,1]$ and nonlinear pseudorandom number generators. Nonlinear Anal. 2 (1978), no. 4, 473–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement